# SDR DALA14030935807

- Difficulty date: May 11, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,389 hours, 13,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Failed
- Location: Bs 375-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP IS SEVERED AT BS 377.7, LBL 45.50 AND IS CRACKED AT BS 375 BOTTOM OF FLOOR SUPPORT.   REMOVED DAMAGE SECTION OF STABILIZER STRAP AND FABRICATED SPLICE REPAIR TREAT PRIME AND INSTALLED REPAIR APPLIED PROTECTIVE TREATMENT OF REPAIR AREA AND IDENTIFIED REPAIR AS ENGINEERING APPROVED AND PERMANENT PER ERA 384483-14MA
